TeenHelp

TeenHelp (http://www.teenhelp.org/forums/)
-   General Health (http://www.teenhelp.org/forums/f16-general-health/)
-   -   Triggering (Substances): Pills attacked my heart? (http://www.teenhelp.org/forums/f16-general-health/t121141-pills-attacked-my-heart/)

Agony July 6th 2013 05:29 AM

Pills attacked my heart?
 
Hey there, this might be long, I'll try and shorten it though. Also, I don't know if I'm allowed to list how many pills I took so I'll just say "a lot" but if you want to know the full amount PM me.

Okay so for the last past year I took pills. Not anything prescription (except when I hurt my back but that isn't affecting me) but just over the counter. Now, I took extremely high dosages of Advil and Aleve over a long period of time. The following days after I took the pills I would experience shaking, upset stomach, headaches, dizziness, irregular heart beat, difficulty breathing, sweating, vertigo, vision problems and chest/heart pain.
Towards the end (before I got caught) the side effects would last longer and be more severe.
My parents know what I did and how many I took, when my mom called a doctor (she thought I was attempting suicide everytime) the doctor said they didn't know how I was alive and that I should have been experiecing at least stomach bleeding or be in a coma. But I wasn't having either.
Now, I never went to the doctor because after that I stopped popping pills. But ever since I've had breathing issues and heart issues off and on, sometimes so bad I feel like I'm going to pass out.
I don't know if it's from the pills or not, because apparently the pills didnt effect me like a normal person or I'd be at least in the hospital.
I haven't gone over the dosage in months, but the breathing and heart/chest pain as well as irregular heart beats still happens and when it does it scares me.
I don't know what I should do. I know y'all aren't doctors but I honestly can't figure out what to do. I don't really want to go to the doctor.

**some nights I would mix Aleve and Advil and take them at the same time at extreme dosages

Thereishope July 6th 2013 08:42 AM

Re: Pills attacked my heart?
 
It's possible that it might have done some damage. I would definitely check with your doctor and explain what is going on and maybe they can run tests to see if they can find anything.

minniemouseprincess July 6th 2013 08:52 AM

Re: Pills attacked my heart?
 
In terms of the huge doses and no coma or stomach bleeding, some people can do it without things like that happening to them. I heard Marilyn Monroe would take Asprin by the handful because her cramps were so bad. It didn’t do anything to her except cause her to have a LOT heavier periods. So you may just be someone that has a high tolerance like her. However, it is NOT good that you are having heart/chest/breathing issues. That is a sign that something may not be right. NEVER mess with that stuff. Whenever you have any symptoms of that nature, go to the doctor asap. If you can, i’d get yourself in tomorrow. It could be nothing, but its better to know.

Lelola July 6th 2013 10:24 PM

Re: Pills attacked my heart?
 
It's possible but I would be more concern about kidney function. The issue is that to diagnose whether there was damage done is that you would need to see a doctor or a midlevel provider.

We can't assess you over the Internet. What someone will say is one thing could be another thing entirely. When I have to assess people for my job, someone may have "chest pain" but what they really are complaining of is pain from coughing.

Like heart issues is vague and I would have no idea what you meant if you just told me heart issues and we're sitting face to face. I would have to ask you more questions. Also presentation can make a difference too.


All times are GMT. The time now is 07:39 AM.

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
All material copyright 1998-2020, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile